# SDR P5CA9801190

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corrosion
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER GEAR DOOR HINGE LIGHT SURFACE CORROSION.  REPAIRED BY SRM 51-10-02 AND 51-10-06.
